# SDR DALA12009709001

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 54,100 hours, 39,648 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, WHEN APU IS PROVIDING AIR TO AIR CONDITIONING, AN ABNORMAL ODOR IS OMITTED FROM ACFT VENTS. ACFT IS NORMAL ON ENGINE AIR.  TROUBLESHOT FOUND APU INLET CONTAMINATED WITH HYDRAULIC FLUID.  CLEANED INLET, PERFORMED APU DUCT BURNOUT AND REPLACED COALESCER BAGS.  LEAK CHECKS GOOD.  OK FOR SERVICE.
